Aniello, Paolo and Marmo, Giuseppe and Ventriglia, Franco (2010) Brownian motion on Lie groups and open quantum systems. [Pubblicazione in rivista scientifica]

Full text not available from this repository.
Item Type: Pubblicazione in rivista scientifica
Title: Brownian motion on Lie groups and open quantum systems
Creators:
CreatorsEmail
Aniello, PaoloUNSPECIFIED
Marmo, GiuseppeUNSPECIFIED
Ventriglia, FrancoUNSPECIFIED
Autor/s: P. Aniello, A. Kossakowski, G. Marmo, F. Ventriglia
Date: 2010
Number of Pages: 32
Department: Scienze fisiche
Journal or Publication Title: JOURNAL OF PHYSICS. A, MATHEMATICAL AND THEORETICAL
Date: 2010
Volume: 43
Page Range: 265301-1-265301-32
Number of Pages: 32
Date Deposited: 21 Oct 2010 07:39
Last Modified: 30 Apr 2014 19:43
URI: http://www.fedoa.unina.it/id/eprint/7715

Actions (login required)

View Item View Item